# SDR PIDR2006039

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: General aviation
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 54,202 hours, 33,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT THE IB END OF THE LT OB FORE FLAP.  REPAIRED DAMAGED AREA IAW SRM 51-70-10.
